American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A21) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] H. Nozaki and M. Sawa. Remarks on Hilbert identities, isometric embeddings, and invariant cubature. St. Petersburg Math. J. 25 (2014) 615-646.
Abstract, references, and article information   
View Article: PDF

[2] B. Klartag. Uniform almost sub-Gaussian estimates for linear functionals on convex sets. St. Petersburg Math. J. 19 (2008) 77-106. MR 2319512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Artstein-Avidan and V. D. Milman. Using Rademacher permutations to reduce randomness. St. Petersburg Math. J. 19 (2008) 15-31. MR 2319508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1